Includes Expert Content
Effexor XR Withdrawals
avatar
LilLauraLou posted:
Holy cow! It is so good to see that I am not alone. It took me months and a few doctor visits to find out on my own what was wrong with me! Withdrawals! Yikes! I couldn't believe it. Once I figured it out, I called my doctor immediately, and confirmed that what I was feeling was from missing even 1-day! She said even just a few hours and you start to feel the symptoms. Exactly what you described is exactly what I was feeling. I was dead to the world. All I wanted to do was sleep because I felt so miserable. I felt sick. Flu-like. Vertigo feeling. Dizzy! and my head was feeling fuzzy with "zaps" radiating/pulsating through my head. I felt so nauseous and just disoriented. I haven't missed a pill in over 3-months and have been doing great! I NEVER want to feel that way again. EVER!
Reply
 
avatar
Patricia Farrell, PhD responded:
It sounds like you are doing much better, but the withdrawal was pretty awful, as I can see. One thing that everyone should do whenever a medication is prescribed is to look it up on the Internet. Always look for the side effects whether they are regular or rare because you may be someone who has a rare side effect and this may not be recognized by your treating physician.
 
avatar
LilLauraLou replied to Patricia Farrell, PhD's response:
Thank you!